# SDR 08FDEA01347

- Difficulty date: April 8, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 30,484 hours, 15,517 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: A55471500026
- Part serial: TS1372
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WATER INGRESS DURING THERMOGRAPHIC INSPECTION ON RUDDER RT SIDE. REPAIR PERFORMED BY REMOVING SKIN AND CORE, DRY THE AREA, PERFORM REPAIR IAW SRM 51-77-10 IAW RAS/DAHAM/4024380/2008 ISS A, APPROVED BY EA 6-5540-115259.
